Alert archive / Pennsylvania / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 17, 2018, 8:04 PM EDT for Monroe County, Pennsylvania. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2018, 8:04 PM EDT (00:04 UTC)
- Expired
- Aug 17, 2018, 8:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monroe County, PA
The radar
The Binghamton radar (KBGM), 126 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.1 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1163 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.2
The text
As transmitted.
137
WWUS81 KPHI 180004
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
804 PM EDT FRI AUG 17 2018
PAZ054-055-180045-
Monroe-Carbon-
804 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARBON AND NORTHERN
MONROE COUNTIES...
At 804 PM EDT, a strong thunderstorm was located over Blakeslee, or
14 miles west of Mount Pocono, moving northeast at 30 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Mount Pocono, Tobyhanna, Pocono Pines, Pocono Raceway, Lake Harmony,
Skytop, Mountainhome, Canadensis, Alpine Mountain, Blakeslee, Long
Pond, Albrightsville, Paradise Valley, Gouldsboro State Park,
Arrowhead Lake and Cresco.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
northeastern Pennsylvania.
LAT...LON 4115 7515 4114 7509 4097 7568 4110 7576
4111 7572 4113 7569 4113 7567 4112 7565
4112 7564 4123 7554 4125 7513
TIME...MOT...LOC 0004Z 244DEG 26KT 4109 7564
$$
CMSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 17, 4:02 PM EDT, 4 hours 2 minutes earlier.
Area forecast discussion, Aug 17, 4:02 PM EDT, 4 hours 2 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 402 PM EDT Fri Aug 17 2018 .SYNOPSIS... A cold front will move into the region on Saturday, stalling just south of our area Saturday night. Several waves of low pressure will move along the stalled boundary through the weekend and into early next week. The stalled front will lift northward as a warm front on Tuesday, followed by a cold front on Wednesday. High pressure will build in from the west from Thursday through the end of the week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... **A Severe Thunderstorm Watch is in effect for portions of northeast Pennsylvania and northwestern New Jersey through 11 PM.** Surface trough is developing just west of our region. A few showers and thunderstorms have developed ahead of the trough, mostly on the higher terrain west of the fall line, but a few showers have developed on the sea breeze. While widely scattered showers and thunderstorms may continue to develop ahead of the main trough axis, the main concern is with any thunderstorms along the trough axis as it progresses northeast over our region into tonight. Latest timing from high resolution models is for most of the activity to be between 00 and 06Z, with coverage becoming more limited after 06Z. Heavy rain threat: dew points are climbing slightly thanks to moisture advection with the southerly and southwesterly flow. Precipitable water values are expected to be near 2 inches once again by this evening (although the 18Z ALY sounding shows that model PWATs are slightly too high). A deep warm cloud layer further increases the risk for heavy downpours. However, storm motions should be 20 to 30 mph, which is a great improvement over what we have seen with our recent flooding events and should help to limit the potential for widespread flooding. However, in poor drainage areas and areas that have saturated soils from recent rains, even brief downpours could lead to localized flooding. Severe wind and hail threat: The 18Z sounding at ALB confirmed my suspicions that the CAPE values depicted by the GFS are too low currently. CAPE values near 2000 J/kg are likely along and NW of the Fall Line this afternoon. However, bulk shear is somewhat limited, around 20 KT. Thus, the potential for long lived severe storms is limited. However, updrafts could briefly pulse up enough to support a severe wind threat. Hail may be possible with the strongest storms, but doesn't appear to be the primary threat thanks to higher melting layer, and limited instability in the hail growth region. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Cold front slowly sinks south through the day before stalling late in the day. It may be weakening as it progresses through our region, but still should provide a focus for additional shower and thunderstorm development. Precipitable water values, even behind the front, remain well above normal, so we will continue to see a threat of heavy downpours. Although, like today, storm motions should be near 20 mph, which sill somewhat limit the flooding threat. The flood threat is also dependent on how much rain the region sees through this evening. As for the risk of severe storms, instability looks to be quite limited tomorrow, thanks in part to persistent cloud cover and storms starting early in the day. This, plus the fact that 0-6km bulk shear values remain modest, around 20 kt, means that the risk of severe storms should be low on Saturday. Not surprisingly, temperatures will be highly dependent on the evolution of the front. Have gone with a blend of short term guidance, keeping temperatures around 90 for the Coastal Plains and 80s and 70s further north and west. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Saturday night through Monday...The cold fronts forward progress starts to slow down by Saturday night and the front will stall over or just south of our area. For now, the guidance keeps the front just south of the region but there is potential for it to wobble a bit as it remains nearby through Monday. Several waves of low pressure will travel along the stalled boundary on Sunday and Monday. This will keep us in a now very familiar and unsettled pattern to end the weekend and start the week. A chance for showers and thunderstorms will exist through Monday, with the potential for heavy rainfall to occur as PWATs remain around 2 inches on Sunday. Expect PWATs to decrease some for Monday, down to around 1.25-1.50 inches as some drier air pushes down from the north in response to high pressure building across New England. Conditions across the region remain fairly wet as we have not had very many days where significant drying can occur. So this will once again mean that there will be the potential for flooding across our already saturated region. An upper trough will dig down and move through the region late Sunday through Monday. Some cooler air will be brought southward and that should help to keep Sunday cooler than it has been of late. However, it is short lived as the airmass will start to modify and warm for Monday. Highs in the upper 70s to low 80s on Sunday, some mid 80s possible in southern Delaware due to the proximity to the stalled boundary. Generally expect highs in the lower 80s for Monday. Tuesday through Wednesday...An area of low pressure will start to organize over the Midwestern states and track towards the Great Lakes region early in the week. As this low makes its move towards upstate New York/eastern Canada, it will start to push the stalled boundary to the north as a warm front. There is not a lot of instability on Tuesday as the front moves through. However, PWATs remain high and the lift from the front may be just enough to allow for some convection to develop. Will continue to mention a slight chance for thunder through Tuesday. The low continues to pull northward into eastern Canada and as it moves along, it will drag a cold front towards and then through our region on Wednesday. A secondary front may push through the region later on Wednesday. The bulk of the moisture looks to be tied to the primary cold front so not expecting much precipitation to occur with the second frontal passage. Thursday and Friday...High pressure will start to push eastward and into our area on Thursday. Expect conditions to dry out for the end of the week. However, the only fly in the ointment is the location of the front that moved through the area on Wednesday. Guidance shows the boundary stalling offshore which could keep the chance for some showers mainly across our southern and coastal areas. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of Today and tonight...Prevailing VFR until thunderstorms arrive. Isolated storms are possible before 22Z, then expect increasing coverage of storms from southwest to northeast. The prime period for thunderstorms should be between 23 and 06Z across the region. With any storms that move directly over a TAF site, MVFR conditions are likely, and brief IFR conditions are possible. Additionally, gusty and variable winds will be possible in the vicinity of any thunderstorms especially for KRDG, KABE, and KTTN. After 06Z, coverage of showers and storms should decrease, and anything that lingers overnight, should be mostly showers. Outside of thunderstorms, expect southerly and southwesterly winds around 10 KT. Tomorrow...Mostly VFR. Scattered showers and thunderstorms are possible through out the day, though the period of highest risk should be in the afternoon. If any showers or storms directly affect a TAF site, MVFR or even brief IFR conditions will be possible. Winds should be southwesterly and westerly around 10 KT until a cold front arrives later in the day. North of this front, winds could shift to northwesterly, but should remain near 10 KT. Outlook... Saturday night through Monday...Chance for showers and thunderstorms with MVFR/IFR conditions possible. Light winds through the overnight periods with northeast around 5 to 10 knots through Sunday and Monday. Gusts up to 20 knots possible on Sunday. Tuesday...Chance for showers and isolated thunderstorms with MVFR/IFR conditions possible. East to southeast winds around 5 to 10 knots. Wednesday...Chance for showers and thunderstorms with MVFR/IFR conditions possible. West to southwest winds around 5 to 10 knots with gusts up to 20 knots possible. && .MARINE... Seas should stay below 5 feet on all waters through tomorrow. Winds are likely to stay below Small Craft Advisory conditions through tomorrow, however, we will be closely watching the conditions this evening as higher winds are possible just above the boundary layer, though an inversion should prevent stronger winds from mixing down outside of thunderstorms. Some thunderstorms through this evening may be capable of mixing down the stronger winds and producing winds above 34 KT. Outlook... Saturday night through Sunday...Seas and winds will increase as a boundary remains stalled south of the area waters. Winds may gust near 25 knots Sunday afternoon. Seas will rise to near 5 feet by mid morning on Sunday. A Small Craft Advisory may be needed. Additionally, a chance for showers and thunderstorms will produce locally higher winds and waves. Monday...Seas are expected to subside early and remain below 5 feet through Monday. Winds will remain below Small Craft Advisory criteria. Tuesday through Wednesday...Conditions expected to remain below Small Craft Advisory Criteria. Winds may gust around 20 knots through the afternoons on each day. Rip Currents... A low risk for the formation of dangerous rip currents is expected to continue through tomorrow. However, lightning will be a concern both this evening and on Saturday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Meola Near Term...Johnson Short Term...Johnson Long Term...Meola Aviation...Johnson/Meola Marine...Johnson/Meola
Hazardous weather outlook, Aug 17, 3:45 PM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 345 PM EDT Fri Aug 17 2018 NJZ001-007-008-PAZ054-055-060>062-181945- Sussex-Warren-Morris-Carbon-Monroe-Berks-Lehigh-Northampton- 345 PM EDT Fri Aug 17 2018 ...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Showers and thunderstorms this afternoon and evening will be capable of very heavy downpours which could lead to localized flash flooding especially in poor drainage areas and locations that have already saturated ground. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-MDZ008-NJZ009-010-012>019-PAZ070-071-101>106-181945- New Castle-Cecil-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 345 PM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms this afternoon and evening will be capable of very heavy downpours which could lead to localized flash flooding especially in poor drainage areas and locations that have already saturated ground. Additionally, some of the thunderstorms may be severe with damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-MDZ012-015-019-020-NJZ020>027-181945- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 345 PM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms this afternoon and evening will be strong, and capable of gusty winds and heavy rain. These storms may result in localized flooding especially in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-181945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 345 PM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Some of the thunderstorms this afternoon and evening will be capable of producing winds above 34 KT. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 17, 7:32 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG BATH 40.73N 75.39W
08/17/2018 NORTHAMPTON PA TRAINED SPOTTER
TWO TREES DOWNED.
0600 PM TSTM WND GST BATH 40.73N 75.39W
08/17/2018 M62 MPH NORTHAMPTON PA TRAINED SPOTTER
0650 PM TSTM WND DMG SHILLINGTON 40.30N 75.97W
08/17/2018 BERKS PA SOCIAL MEDIA
TREE DOWN BLOCKING TRAFFIC. TIME ESTIMATED FROM RADAR.
0652 PM TSTM WND DMG SPRING TWP 40.30N 76.03W
08/17/2018 BERKS PA SOCIAL MEDIA
TREE FELL ONTO HOUSE - JEFFERSON ST.
&&
EVENT NUMBER PHI1801363 PHI1801364 PHI1801366 PHI1801365
SFJSpecial weather statement, Aug 17, 7:34 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
734 PM EDT FRI AUG 17 2018
PAZ054-061-180000-
Lehigh-Carbon-
734 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEHIGH AND CARBON
COUNTIES...
At 734 PM EDT, a strong thunderstorm was located near Tamaqua, moving
east at 30 mph.
Winds up to 50 mph are possible with this storm.
Locations impacted include...
Lehighton, Palmerton, Jim Thorpe, Slatington, Nesquehoning,
Weatherly, New Mahoning, Beltzville State Park, Christmans, Lansford,
Summit Hill, Bowmanstown, Beaver Meadows, Parryville, Weissport,
Weissport East and Tresckow.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4080 7558 4079 7561 4076 7561 4074 7577
4083 7590 4091 7599 4094 7593 4098 7581
4098 7580 4104 7566
TIME...MOT...LOC 2334Z 255DEG 28KT 4082 7592
CMSSpecial weather statement, Aug 17, 7:39 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
739 PM EDT FRI AUG 17 2018
NJZ001-007-PAZ054-055-062-180030-
Sussex-Warren-Monroe-Northampton-Carbon-
739 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUSSEX...
NORTHWESTERN WARREN...EAST CENTRAL CARBON...MONROE AND NORTHEASTERN
NORTHAMPTON COUNTIES...
At 738 PM EDT, a strong thunderstorm was located over Brodheadsville,
or 13 miles south of Mount Pocono, moving northeast at 40 mph.
Winds up to 50 mph are possible with this storm.
Locations impacted include...
Mount Pocono, East Stroudsburg, Blairstown, Pen Argyl, Wind Gap, East
Bangor, Stormville, Henryville, Brodheadsville, Werry Lake, Gilbert,
Millbrook, Pocono Raceway, Delaware Water Gap, Skytop, Tannersville,
Mountainhome, Alpine Mountain, Rossland and Long Pond.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
northwestern New Jersey...and eastern and northeastern Pennsylvania.
LAT...LON 4115 7515 4114 7509 4108 7503 4109 7500
4115 7490 4103 7479 4081 7540 4102 7558
4125 7521 4125 7513
TIME...MOT...LOC 2338Z 238DEG 35KT 4093 7538
CMSSpecial weather statement, Aug 17, 7:42 PM EDT, 22 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 742 PM EDT FRI AUG 17 2018 NJZ001-007>009-015-PAZ055-061-062-103-105-106-180015- Morris-Hunterdon-Sussex-Warren-Mercer-Lower Bucks-Upper Bucks-Lehigh-Monroe-Western Montgomery-Northampton- 742 PM EDT FRI AUG 17 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MORRIS... HUNTERDON...SOUTHWESTERN SUSSEX...WARREN...NORTHWESTERN MERCER... NORTH CENTRAL MONTGOMERY...EAST CENTRAL LEHIGH...NORTHERN BUCKS... SOUTH CENTRAL MONROE AND NORTHAMPTON COUNTIES... At 742 PM EDT, radar indicated strong thunderstorms were located along a line extending from Wind Gap to near Green Lane. Movement was east at 40 mph. Winds up to 50 mph are possible with these storms. Locations impacted include... Easton, Bethlehem, Forks, Hackettstown, Quakertown, Perkasie, Doylestown, Byram, Wilson, Souderton, Bedminster, Washington, Hellertown, Nazareth, Bangor, Flemington, Chalfont, Tinicum, High Bridge and Pen Argyl. LAT...LON 4104 7471 4030 7485 4030 7546 4089 7535 TIME...MOT...LOC 2342Z 261DEG 34KT 4083 7532 4038 7540 CMS
Local storm report, Aug 17, 7:55 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
755 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG HEIDELBERG TWP 40.71N 75.70W
08/17/2018 LEHIGH PA SOCIAL MEDIA
TREE DOWN - SNYDER DR. AND QUARRY RD.
0557 PM TSTM WND DMG PERRY TWP 40.51N 75.94W
08/17/2018 BERKS PA SOCIAL MEDIA
TREE DOWN - BELLEVUE AVE.
0600 PM TSTM WND DMG BATH 40.73N 75.39W
08/17/2018 NORTHAMPTON PA TRAINED SPOTTER
TWO TREES DOWNED.
0600 PM TSTM WND GST BATH 40.73N 75.39W
08/17/2018 M62 MPH NORTHAMPTON PA TRAINED SPOTTER
0602 PM TSTM WND DMG ALSACE TWP 40.39N 75.86W
08/17/2018 BERKS PA SOCIAL MEDIA
TREE DOWN OLEY RD.
0603 PM TSTM WND DMG ROSS COMMON 40.87N 75.30W
08/17/2018 MONROE PA DEPT OF HIGHWAYS
TREES DOWNED IN WIRES. TIME ESTIMATED FROM RADAR.
0650 PM TSTM WND DMG SHILLINGTON 40.30N 75.97W
08/17/2018 BERKS PA SOCIAL MEDIA
TREE DOWN BLOCKING TRAFFIC. TIME ESTIMATED FROM RADAR.
0652 PM TSTM WND DMG SPRING TWP 40.30N 76.03W
08/17/2018 BERKS PA SOCIAL MEDIA
TREE FELL ONTO HOUSE - JEFFERSON ST.
&&
EVENT NUMBER PHI1801370 PHI1801369 PHI1801363 PHI1801364 PHI1801368
PHI1801367 PHI1801366 PHI1801365
SFJSpecial weather statement, Aug 17, 8:04 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
804 PM EDT FRI AUG 17 2018
PAZ054-055-180045-
Monroe-Carbon-
804 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARBON AND NORTHERN
MONROE COUNTIES...
At 804 PM EDT, a strong thunderstorm was located over Blakeslee, or
14 miles west of Mount Pocono, moving northeast at 30 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Mount Pocono, Tobyhanna, Pocono Pines, Pocono Raceway, Lake Harmony,
Skytop, Mountainhome, Canadensis, Alpine Mountain, Blakeslee, Long
Pond, Albrightsville, Paradise Valley, Gouldsboro State Park,
Arrowhead Lake and Cresco.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
northeastern Pennsylvania.
LAT...LON 4115 7515 4114 7509 4097 7568 4110 7576
4111 7572 4113 7569 4113 7567 4112 7565
4112 7564 4123 7554 4125 7513
TIME...MOT...LOC 0004Z 244DEG 26KT 4109 7564
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:17 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 43 min |
| Aug 17, 8:47 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex | 43 min |
| Aug 17, 8:48 PM EDT | Special Weather Statement | PHI | Sussex | 27 min |
| Aug 17, 9:26 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Somerset | 34 min |
| Aug 17, 10:59 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 75 min |
| Aug 17, 11:25 PM EDT | Special Weather Statement | PHI | Somerset | 35 min |
| Aug 17, 11:30 PM EDT | Flash Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 4 hr |
| Aug 17, 11:41 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 34 min |
| Aug 17, 11:52 PM EDT | Special Weather Statement | PHI | Middlesex | 23 min |
| Aug 18, 12:56 AM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 4 hr |
| Aug 18, 2:37 AM EDT | Special Weather Statement | PHI | Ocean | 23 min |
| Aug 18, 2:38 AM EDT | Special Marine Warning | PHI | 52 min | |
| Aug 18, 2:41 AM EDT | Special Weather Statement | PHI | Atlantic, Cumberland | 34 min |
| Aug 18, 2:46 AM EDT | Severe Thunderstorm Warning | PHI | Ocean | 14 min |
| Aug 18, 3:15 AM EDT | Special Marine Warning | PHI | 30 min | |
| Aug 18, 3:16 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more | 20 hr |
| Aug 18, 3:34 PM EDT | Special Weather Statement | PHI | Sussex | 41 min |
| Aug 18, 3:40 PM EDT | Small Craft Advisory | PHI | 45 hr | |
| Aug 18, 4:14 PM EDT | Special Weather Statement | PHI | Sussex | 46 min |
| Aug 18, 4:33 PM EDT | Special Weather Statement | PHI | Gloucester | 42 min |
| Aug 18, 5:16 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 44 min |
| Aug 18, 5:44 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 98 min |
| Aug 18, 5:55 PM EDT | Special Weather Statement | PHI | Burlington | 35 min |
| Aug 18, 6:17 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 43 min |
| Aug 18, 6:31 PM EDT | Special Marine Warning | PHI | 119 min | |
| Aug 18, 6:44 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 29 min |
| Aug 17, 8:54 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 36 min |
| Aug 18, 3:20 PM EDT | Special Weather Statement | PHI | Chester | 40 min |
| Aug 18, 4:54 PM EDT | Special Weather Statement | PHI | Philadelphia | 21 min |
Nearby
Special Weather Statements in Pennsylvania, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.